# SDR COMA0560011

- Difficulty date: December 25, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N507CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7796
- Aircraft time: 4,368 hours, 3,651 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL CAUTION.  COULD NOT DUPLICATE.  INSPECTED FLAP SYSTEM PER AD 98-20-01, NO DEFECTS FOUND.
